# SDR ERKR200900312

- Difficulty date: April 14, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N787RR
- Make and model: Boeing 747267B
- Aircraft serial: 21966
- Aircraft time: 78,887 hours, 22,571 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE UNDER WING TO BODY FAIRINGS, A/C BAY AND KEEL BEAM. CORROSION WAS FOUND ON THE KEELBEAM FROM B.S. 1000 TO 1760. CORROSION WAS ALSO FOUND ON FITTINGS AND WEBS FOR THE KEELBEAM. THE KEELBEAM BOX LOWER CHORD LT AND RT AT BS 1265 TO 1480 AT LBL 9 AND RBL 9, WL 85 TO WL 93. ENGINEERING CHANGE/REPAIR AUTHORIZATION (ECRA) REPAIRED PER ECRA 787RR-53-747-51.
